Computer analysis of stress relaxation data based on the Johnston-Gilman equation

Thorpe W.R. and Smith I.O. (1973) Computer analysis of stress relaxation data based on the Johnston-Gilman equation. Scripta Metallurgica, 7 1: 123-127. doi:10.1016/0036-9748(73)90194-4


Author Thorpe W.R.
Smith I.O.
Title Computer analysis of stress relaxation data based on the Johnston-Gilman equation
Journal name Scripta Metallurgica
ISSN 0036-9748
Publication date 1973
Sub-type Article (original research)
DOI 10.1016/0036-9748(73)90194-4
Volume 7
Issue 1
Start page 123
End page 127
Total pages 5
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 02:44:05 EST by System User